Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2461
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAslan, İsmail-
dc.date.accessioned2016-11-17T08:22:43Z
dc.date.available2016-11-17T08:22:43Z
dc.date.issued2009
dc.identifier.citationAslan, İ. (2009). The extended discrete (G′/G)-expansion method and its application to the relativistic toda lattice system. AIP Conference Proceedings, 1168, 216-219. doi:10.1063/1.3241430en_US
dc.identifier.issn0094-243X
dc.identifier.issn0094-243X-
dc.identifier.urihttp://doi.org/10.1063/1.3241430
dc.identifier.urihttp://hdl.handle.net/11147/2461
dc.descriptionInternational Conference on Numerical Analysis and Applied Mathematics 2009, ICNAAM-2009; Rethymno, Crete; Greece; 18 September 2009 through 22 September 2009en_US
dc.description.abstractWe propose the extended discrete (G′/G)-expansion method for directly solving nonlinear differentialdifference equations. For illustration, we choose the relativistic Toda lattice system. We derive further discrete hyperbolic and trigonometric function traveling wave solutions, as well as discrete rational function solutions.en_US
dc.language.isoenen_US
dc.publisherAmerican Institute of Physicsen_US
dc.relation.ispartofAIP Conference Proceedingsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDifferential equationsen_US
dc.subjectLattice equationen_US
dc.subjectRelativistic Toda lattice systemen_US
dc.subject(G′/G)-expansion methoden_US
dc.titleThe extended discrete (G'/G)-expansion method and its application to the relativistic toda lattice systemen_US
dc.typeConference Objecten_US
dc.authoridTR59752en_US
dc.institutionauthorAslan, İsmail-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume1168en_US
dc.identifier.startpage216en_US
dc.identifier.endpage219en_US
dc.identifier.wosWOS:000273023600053en_US
dc.identifier.scopus2-s2.0-70450181123en_US
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1063/1.3241430-
dc.relation.doi10.1063/1.3241430en_US
dc.coverage.doi10.1063/1.3241430en_US
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairetypeConference Object-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2461.pdfConference Paper484.59 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

1
checked on Dec 11, 2021

Page view(s)

36
checked on Jan 24, 2022

Download(s)

30
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.